Meds, Mind, Body & Benefits > Mental Health & HIV

Atripla out..... suggestions for replacement - mental health?

<< < (2/3) > >>

Pricho01:

--- Quote from: Ann on September 05, 2012, 08:27:03 AM ---You're welcome. Make sure you also do some reading in the links I gave you.

Suicidal ideation is the worst. It happened to me when I was taking the smoking cessation drug Champix (aka Chantix). I woke up one morning and I couldn't stop thinking about effective, easy ways to kill myself. I wasn't even depressed but all I could think about was how to do myself in. One part of my brain was saying "WTF???" while another part was weighing up if I had enough pills in the house to down with some whiskey to end it all. Bizarre and scary!

I still smoke, but at least I'm still here. ;D

--- End quote ---

I know I was totally like OK here's a tasty knife and I'm sure that it would get to my heart - it seems long enough.... yuk! Bizarre and scary for sure... I will do some reading and again thanks for the info! Phil

Rockin:

--- Quote from: Pricho01 on September 05, 2012, 07:04:18 PM ---I know I was totally like OK here's a tasty knife and I'm sure that it would get to my heart - it seems long enough.... yuk! Bizarre and scary for sure... I will do some reading and again thanks for the info! Phil

--- End quote ---

Hey Prich, I took the Reyataz+Truvada combo for one year and never felt anything like that at all. Ask your doctor about it.

jackfrost:
Hey Prich,

I am glad you are getting off the Atripla, suicidal idealization is a scary thing to experience. I had the same thing happen to me, one part of me said take this knife and stab myself and the other said no what are you doing, you want to live. I went to Emergency and they sent me home with a sleeping pill. Thanks to Ann and others on this forum, I went to my HIV doc and told him I wanted off Atripla immediately. I am so glad I did. Not only did the suicidal thoughts stop, I also stopped having vivid dreams, my dreams were so vivid I felt like I didn't sleep. I also noticed my memory was crap while I was on Atripla. I am now on Truvada, Reyataz and Norvir and aside from some diarrhea issues (which is getting better) the combo has been great.

Pricho01:

--- Quote from: jackfrost on September 08, 2012, 01:08:23 AM ---Hey Prich,

I am glad you are getting off the Atripla, suicidal idealization is a scary thing to experience. I had the same thing happen to me, one part of me said take this knife and stab myself and the other said no what are you doing, you want to live. I went to Emergency and they sent me home with a sleeping pill. Thanks to Ann and others on this forum, I went to my HIV doc and told him I wanted off Atripla immediately. I am so glad I did. Not only did the suicidal thoughts stop, I also stopped having vivid dreams, my dreams were so vivid I felt like I didn't sleep. I also noticed my memory was crap while I was on Atripla. I am now on Truvada, Reyataz and Norvir and aside from some diarrhea issues (which is getting better) the combo has been great.

--- End quote ---

Jackfrost! Yes it is a scary thing... speshially when you already have depression etc... specialist told me she will wait 6 weeks b4 we start a new treatment option which I think is a bit long (?) but I'll just go with it....

Thanks to Ann and everyone else for comments.... Phil :)

alberche:
Hi Pricho, I hope you are feeling better now after this time. I am taking Intellence (Etravirine), it is a same drug type than Efavirenz/Sustiva, kinda new one, sorted a couple of years ago, and it is much milder than Sustiva as per regards of side effects. The only noticeable thing is that it may cause some fatigue episodes, as per my own experience, but nothing of all that scary dreams and mood changes associated to Sustiva.

Maybe trying this one could be an alternative letting you keep Protease Inhibitors as a future option, just in case a more potent treatment is needed with the passing of time.

Take care :-)

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version